Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Qtip stuck in ear, eardrum injured. Hurts on blowing nose. Feeling lightheaded and fatigue

Hi. I have been feeling lightheaded, fatigue for I just realized this, about four weeks into the 2nd week of this I stuck a QTip in my right ear (ears itch often) and injured my eardrum/ear till it hurt so bad and even when I had to blow my nose . I have to board a plane and will this weekend so I need relief. My ear feels better ad and yesterday I felt relief from lightheadedness but it is a lil back and forth today. There is hope I will fully recover so what can I take or do to get better. My mom says imoff balance
Asked On : Sat, 16 Jun 2012
Answers:  1 Views:  155
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
From history it seems that still you might be having some ear infection giving rise to this problem.
Put antibiotic ear drops 3-4 times a day.
Do not clean the ear with Q-tip.
If require go for short antibiotic medicine course.Ok and take care.
Answered: Fri, 25 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor